MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SHOULDER; TRAUMA HUMERAL BODIES WITH LOCKING SCREW MEDIUM

LIMACORPORATE S.P.A. SMR SHOULDER; TRAUMA HUMERAL BODIES WITH LOCKING SCREW MEDIUM
Model Number 1350.15.010
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Osteolysis (2377)
Date of Event 05/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Checking the manufacturing charts of the removed components, no pre-existing anomaly was discovered in the items belonging to the same product codes and lot numbers as the devices involved in this event.The manufacturer will submit a final mdr as soon as the investigation is complete.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to loosening.Patient had a lima anatomic replacement at unknown prior date.Due to loosening of cemented 3-pegged glenoid component, significant osteolysis occurred.After removing the glenoid component, a mixture of bone graft and demineralized bone matrix was used to pack the defect.This was the second stage in the two-stage revision process.The following anatomic body, head and adaptor were removed: - smr humeral head ø44 mm (part code 1322.09.440, lot number 1919684, sterilization (b)(4)) - smr ecc.Adaptor taper standard (part code 1330.15.272, lot umber 2023555, sterilization (b)(4)).- smr trauma hum.Body # medium (part code 1350.15.010, lot number 2023593, sterilization (b)(4)).A reverse body and prima tt baseplate were implanted into the previously grafter glenoid.The patient is a male, date of birth (b)(6)1953.The event happened in the united states.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2025, due to loosening.Patient had a lima anatomic replacement at unknown prior date.Due to loosening of cemented 3-pegged glenoid component, significant osteolysis occurred.After removing the glenoid component, a mixture of bone graft and demineralized bone matrix was used to pack the defect.This was the second stage in the two-stage revision process.The following anatomic body, head and adaptor were removed: smr humeral head ø44 mm (part code 1322.09.440, lot number 1919684, sterilization 2000024).Smr ecc.Adaptor taper standard (part code 1330.15.272, lot number 2023555, sterilization 2100038).Smr trauma hum.Body # medium (part code 1350.15.010, lot number 2023593, sterilization 2100038).A reverse body and prima tt baseplate were implanted into the previous grafter glenoid.The patient is a male, date of birth (b)(6) 1953.The event happened in the united states.
 
Additional Manufacturer Narrative
Investigation: checking the manufacturing charts of the removed components, no pre-existing anomaly was discovered in the items belonging to the same product codes and lot numbers as the devices involved in this event.This is the first and only complaint received on this lot numbers.We did not receive any additional information regarding this event, therefore we are unable to carry out further investigation.However, considering that: no pre-existing anomalies have been discovered by checking the manufacturing charts of the lot numbers of the items involved in this event.This is the first and only complaint received on these lot numbers.We have no evidence to consider the event as product related.Pms data: according to the available pms data, the revision rate of smr anatomic humeral bodies belonging to the family product code 1350.15.Xxx due to loosening is lower than 0.01% based on the root cause analysis performed and according to the relevant pms data, no corrective action is required for this specific case.The manufacturer will continue monitoring the market to promptly detect any further similar issue.Note: this is a final mdr.

Brand Name
SMR SHOULDER
Common Device Name
TRAUMA HUMERAL BODIES WITH LOCKING SCREW MEDIUM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key22458124
Report Number3008021110-2025-00087
Device Sequence Number8155722
Product Code KWT
UDI-Device Identifier08033390002004
UDI-Public08033390002004
Combination Product (Y/N)N
PMA/510(K) Number
K100858
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1350.15.010
Device Lot Number2023593
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/09/2025
Supplement Report FDA Received Date09/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown